0316-8884444 (from 9am to 6pm) CONTACT US

0item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
  • Arinac Tab 200/30 mg - 10's Tablets

Arinac Tab 200/30 mg - 10's Tablets

Ibuprofen 200 mg & Pseudoephedrine 30 mg

Be the first to review this product

Quick Overview

Aches and pain
Headache
Fever
Sore throat
Runny or blocked nose and sinusis
Rs.30.00

Availability: In stock

Only 5 left

Brand Abbott

Details

Aches and pain Headache Fever Sore throat Runny or blocked nose and sinusis

Additional Information

Brand Abbott
Generic Name Ibuprofen 200 mg & Pseudoephedrine 30 mg

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Quality
Value
Price